# SDR REXA2019100127393

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 24,489 hours, 24,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL POST RBL 9.0 AT FS 559 CRACKED FROM LOWER IB SIDE UP TO HALF WAY TO SECOND RIVET ON ANGLE.  REPAIRED VERTICAL POST RBL 9.0 AT FS559 IAW REO 601R-53-41-2584 AND REO 601R-53-41-057. THIS IS A MAJOR REPAIR
